# SDR QXEA0000041

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO DOOR INNER SKIN FORWARD AND AFT DOUBLER BRACKETS ARE BROKEN JUST BELOW HINGE.  REPAIRED IAW FOKKER SRM 52-30-00, PAGE 12, FIGURE 4, AND SRM 51-31-05.
